Number 3 Folfax delayed

Options
tr71068
tr71068 Member Posts: 26
edited March 2014 in Colorectal Cancer #1
One number one treatment I had so many side effects that for number two they lowered by 25% hoping this would help. Well it didn't and I have had every side effect there is and some new ones added on. I have had a headache for over two weeks and no meds take it away. So when I went in today they gave me some tylenol 4 hoping it would help headache (so far no help) and postponed treatment till next week. Everyone keeps telling me I shouldn't be having all these side effects with folfox so I dont know what is going on. Doc said they are taking out the booster and just going to do straight chemo next week but it is less effective. I dont like the sound of that but also can't handle the side effects. I have had the neuropahy in hands, feet, legs, arms,mouth, and eyes. Vomit even with meds. Feel sick for a week. Diarrhea that I can't control. Chest pains, headache that does not go away, general run down feeling, eye sight changes, mouth sores, and jaw pain. Has anyone else had all of these problems?

Comments

  • AnneCan
    AnneCan Member Posts: 3,673 Member
    Options
    I am sorry the chemo has
    I am sorry the chemo has been so rough for you. I hope a good plan can be figured out.
  • Muzzy
    Muzzy Member Posts: 175 Member
    Options
    yes your not alone
    i had most of those problems and i sorry to hear that you also have them.
    i know it not easy, i had two treatments delayed. BUT i finished and glad i did it.
    So keep the faith and know your not alone.
    Jeff
    JUST HAPPY TO BE HERE!!!